# SDR IPXA2025012739972

- Difficulty date: January 11, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 2210727133
- Condition: Out Of Limits
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBD. T/R AFT LATCH DOOR CHAFED INSIDE.   INSTALLED NEW DOOR ASSY WITH FASTENERS P/NCR3213-5-04, BATCH 0004188901 IAW A300-600 SRM 51-40-21. REVIEWED
